U.S. doctors online nowAsk doctors free
Little Ferry, NJ
A 44-year-old female asked:

under my eyes itch no redness rash or swelling?

2 doctor answers6 doctors weighed in
Dr. Glynis Ablon
Dermatology 29 years experience
Could be old mascara: nail polish contact irritation. try OTC hydrocortisone and see derm or ophthalmologist if not clear
Dr. John Munshower
Family Medicine 30 years experience
?allergies: Even though you have no other symptoms, most likely allergies are causing your itching.
Dr. Glynis Ablon
Dermatology 29 years experience
change your mascara and stop nail polish and see if OTC hydrcortisone helps
Jul 26, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Could my child have measles if he broke out in a rash after getting the MMR vaccine?

4 doctor answers19 doctors weighed in
Dr. Richard Saul
Pediatrics 60 years experience
Yes: It is not unusual to have a rash after a measles vaccine. This is not measles nor contagous.
A 28-year-old member asked:

Is it normal for my vagina to be itching and sore whenever I have sex while pregnant?

1 doctor answer1 doctor weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: The hormone changes and the higher yeast levels of pregnancy cause these symptoms. Try applying KY jelly.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 20, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.